# SDR P5CA9701175

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, LWR FX SKIN BULGED APPROX STA 436 BL R-4 FASTENER MISSING HEADS.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER AND FILLER IAW BOEING SRM 51-30-3 AND 51-30-02 AND TREATED AREA IAW 51-10-6.
